It is currently Thu Aug 17, 2017 1:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: HELP!!!
PostPosted: Mon Aug 08, 2011 11:07 am 
Offline
New Poster
New Poster

Joined: Mon Aug 08, 2011 11:01 am
Posts: 1
I just took my husband to the ER for some crazy behavior, and I was almost certain he was doing pills again and hiding it. Turns out, it was severe dehydration. Can anyone give me an idea of how to prevent this and help him wean off this crap???? He's been on it for over a year and the doctor recently upped his dose to a full strip. Granted, he's back down to a half strip now, but the doctor tells him he is having "latent withdrawls". Has anyone else experienced this, because I can't find anything online about latent withdrawls? His doctor is a complete quack, but he's the cheapest source of help we have found. Please help!!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 11:20 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi rkenney and welcome. I'm thinking that if the doctor raised your husband's dose and used the words "latent withdrawals", that perhaps your husband lowered his dose himself and was having withdrawals? That's only a guess, based on what little info you provided. Otherwise, I, too, have not encountered that term before. And if your husband was/is indeed feeling withdrawals, the only way that could happen was if he lowered his dose (and did so too quickly).

As for the dehydration, that would be completely unrelated to the suboxone, but I'm thinking you probably already know that.

It seems clear that you're not happy with your husband's sub treatment ("this crap"), and for that I'm sorry. How does he feel about his treatment? How is his remission/recovery doing? Has he relapsed during this time? Has he taken the opportunity while he's on sub to make some major changes in his life? We addicts develop really bad, self-destructive habits and as you know they can destroy relationships, not to mention other aspects of our lives. So being on suboxone - which is a tool, not a cure - gives us the time we need to get our head and lives screwed on straight again before we even try to taper off suboxone. When a person is truly ready to stop sub treatment, they usually have a much better chance of success (no relapses) then people who go off suboxone for the wrong reasons.

Maybe you can share more about yours and your husband's situation, if you feel so inclined.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 11:25 am 
Offline
Power Poster
Power Poster

Joined: Sat Aug 06, 2011 10:45 pm
Posts: 71
Im not sure based on your information given. He has been on Suboxone? I am not a doctor but I know that when I faced WDs I drank lots of water and it really helped.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group